# SDR AALA20120306013

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 67,222 hours, 35,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY LOWER BEAM VERTICAL LEG HAS CORROSION SEVERAL PLACES BETWEEN STATIONS 1155 TO 1212.  INSTALLED DOOR BEAM DOUBLER REPAIR PER AARD 53-10-00-3.
